# SDR ASAA2020121433701

- Difficulty date: December 14, 2020
- Submitted: December 19, 2020
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 47,056 hours, 14,186 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB "ZONE TEMP" ON MASTER CAUTION RECALL.  RESETS WITH MASTER CAUTION.  GROUNDED-YES.  PERFORMED RT PZTC BITE AND FOUND FLT DECK TRIM VALVE FAULT ON BITE.  NO FAULTS IN PREVIOUS FLIGHTS OR IN VERIFY.  PERFORMED BITE/VERIFY TEST NUMEROUS TIMES LISTENING AND WATCHING FLT DECK TRIM VALVE OPERATION.  OPERATIONS NORMAL.  RESET SINGLE FLT DECK TRIM VALVE FAULT DURING BITE.  PERFORMED CABIN TEMP CONTROL AND INDICATION OPERATIONAL TEST, REF B737-800 AMM 21-61-00.  OPERATIONS CHECKS GOOD, NO FAULTS.  ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
